# SDR TRBA2007097

- Difficulty date: November 12, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 27,770 hours, 31,354 cycles
- Engine: Pwa PW124B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Part serial: 1492
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY STAIRS EMERGENCY LIGHT OUT.  REMOVED AND REPLACED PAX/CREW DOOR EMERGENCY LIGHT IAW JIC 33-51-25.  PERFORMED OPT CHK FOUND WORKING PROPERLY AT THIS TIME.
